Conformational dynamics of some short-chain biradicals in solutions

Stephan Landgraf, Günter Grampp, A.B. Shapiro, Alexander I. Kokorin

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)187-196
JournalApplied Magnetic Resonance
Volume19
Issue number2
DOIs
Publication statusPublished - 1800

Cite this

Conformational dynamics of some short-chain biradicals in solutions. / Landgraf, Stephan; Grampp, Günter; Shapiro, A.B.; Kokorin, Alexander I.

In: Applied Magnetic Resonance, Vol. 19, No. 2, 1800, p. 187-196.

Research output: Contribution to journalArticleResearchpeer-review

Landgraf, Stephan ; Grampp, Günter ; Shapiro, A.B. ; Kokorin, Alexander I. / Conformational dynamics of some short-chain biradicals in solutions. In: Applied Magnetic Resonance. 1800 ; Vol. 19, No. 2. pp. 187-196.
@article{22badb95b4b746bfbd892636bb4d3d5d,
title = "Conformational dynamics of some short-chain biradicals in solutions",
author = "Stephan Landgraf and G{\"u}nter Grampp and A.B. Shapiro and Kokorin, {Alexander I.}",
year = "1800",
doi = "10.1007/BF03162273",
language = "English",
volume = "19",
pages = "187--196",
journal = "Applied Magnetic Resonance",
issn = "0937-9347",
publisher = "Springer Wien",
number = "2",

}

TY - JOUR

T1 - Conformational dynamics of some short-chain biradicals in solutions

AU - Landgraf, Stephan

AU - Grampp, Günter

AU - Shapiro, A.B.

AU - Kokorin, Alexander I.

PY - 1800

Y1 - 1800

U2 - 10.1007/BF03162273

DO - 10.1007/BF03162273

M3 - Article

VL - 19

SP - 187

EP - 196

JO - Applied Magnetic Resonance

JF - Applied Magnetic Resonance

SN - 0937-9347

IS - 2

ER -